Fractional integral operator on weighted non-homogeneous morrey spaces

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


We establish the necessary and sufficient condition for the boundedness of the fractional integral operator Kαn on weighted non-homogeneous Morrey spaces. Measure which satisfies the growth condition of order ≥ 0 is used, consequently the previous results on the same operator can be seen as a particular case of this study.

Original languageEnglish
Pages (from-to)3081-3095
Number of pages15
JournalInternational Journal of Mathematical Analysis
Issue number61-64
Publication statusPublished - 2013


  • Fractional integral operator
  • Non-homogeneous space
  • Weighted Morrey space


Dive into the research topics of 'Fractional integral operator on weighted non-homogeneous morrey spaces'. Together they form a unique fingerprint.

Cite this